# SDR TWRA9803

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21316
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 65B096337
- Condition: Broken
- Location: L2 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER BLOCKING IN AT LAX, L2 DOOR DID NOT GO TO FULL MANUAL.  FOUND AFT SIDE GIRT BAR SLIDING BRACKET MISSING FROM GIRT BAR.  L2 DOOR DEFERRED INOP DUE L2 DOOR IN MANUAL, GIRT BAR LOOSE, HINGE BROKEN.  L2 DOOR AND EMERGENCY SIGNS MARKED NO EXIT HALF B AND HALF C ZONES BLOCKED OFF AND DO NOT SIT PER MEL 25-10-1B.  REPLACED BROKEN LIFTER PER MM 52-11-07, REINSTALLED BUSTLE, OPS CHECK OK.  (M)
